# SDR AALA980546

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Lt Gen
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SCL - FLT 2101 - AFTER TAKEOFF DURING CLIMB-OUT PASSING 12,000 FEET, LEFT GENERATOR LIGHT ILLUMINATED.  TRIED RESET, BUT LT GEN CAME BACK ON.  AFTER CONSULTATION WITH COMPANY AND TULSA TECH, CONTINUED ON WITH APU RUNNING FOR ENTIRE FLIGHT.  REMOVED AND REPLACED LT ENG IDG PER MM 24-11-01-4-2.  RUN LT ENG IDG WORKS OK.  NOTE:  EXTENDED RANGE EVENET REPORT (ER) NR AFW770.  (X)
